# SDR TWAA9911303

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT CARGO COMPT TRACK SUPPORT INTERCOSTAL CRACKED AND CORRODED AT STA 1309, LONGERON 27R TO 28R.  REMOVED INTERCOSTAL AND REPLACED PER SPM 6-70-01, PAGE 3.
